# SDR USAA2012011900007

- Difficulty date: January 9, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN FUSELAGE FRAME AT BS 727, S14L.  REPAIRED FUSELAGE FRAME AT BS 727, S14L IAW EA 103562.
